# SDR MASA2018056103210

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 31,730 hours, 25,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERIES
